Results: 1-25 | 26-50 | 51-75 | 76-82

Table of contents of journal: *SIAM journal on computing

Results: 1-25/82

Authors: AIZENSTEIN H BLUM A KHARDON R KUSHILEVITZ E PITT L ROTH D
Citation: H. Aizenstein et al., ON LEARNING READ-K-SATISFY-J DNF, SIAM journal on computing, 27(6), 1998, pp. 1515-1530

Authors: KUSHILEVITZ E OSTROVSKY R ROSEN A
Citation: E. Kushilevitz et al., LOG-SPACE POLYNOMIAL END-TO-END COMMUNICATION, SIAM journal on computing, 27(6), 1998, pp. 1531-1549

Authors: KUSHILEVITZ E MANSOUR Y RABIN MO ZUCKERMAN D
Citation: E. Kushilevitz et al., LOWER BOUNDS FOR RANDOMIZED MUTUAL EXCLUSION, SIAM journal on computing, 27(6), 1998, pp. 1550-1563

Authors: LAI TW WOOD D
Citation: Tw. Lai et D. Wood, ADAPTIVE HEURISTICS FOR BINARY SEARCH-TREES AND CONSTANT LINKAGE COST, SIAM journal on computing, 27(6), 1998, pp. 1564-1591

Authors: KAO MY
Citation: My. Kao, TREE CONTRACTIONS AND EVOLUTIONARY TREES, SIAM journal on computing, 27(6), 1998, pp. 1592-1616

Authors: KRISHNAN P VITTER JS
Citation: P. Krishnan et Js. Vitter, OPTIMAL PREDICTION FOR PREFETCHING IN THE WORST-CASE, SIAM journal on computing, 27(6), 1998, pp. 1617-1636

Authors: ATTIYA H FRIEDMAN R
Citation: H. Attiya et R. Friedman, A CORRECTNESS CONDITION FOR HIGH-PERFORMANCE MULTIPROCESSORS, SIAM journal on computing, 27(6), 1998, pp. 1637-1670

Authors: CHANG MS
Citation: Ms. Chang, EFFICIENT ALGORITHMS FOR THE DOMINATION PROBLEMS ON INTERVAL AND CIRCULAR-ARC GRAPHS, SIAM journal on computing, 27(6), 1998, pp. 1671-1694

Authors: KANNAN S WARNOW T YOOSEPH S
Citation: S. Kannan et al., COMPUTING THE LOCAL CONSENSUS OF TREES, SIAM journal on computing, 27(6), 1998, pp. 1695-1724

Authors: BODLAENDER HL HAGERUP T
Citation: Hl. Bodlaender et T. Hagerup, PARALLEL ALGORITHMS WITH OPTIMAL SPEEDUP FOR BOUNDED TREEWIDTH, SIAM journal on computing, 27(6), 1998, pp. 1725-1746

Authors: PAREDAENS J VANDENBUSSCHE J VANGUCHT D
Citation: J. Paredaens et al., FIRST-ORDER QUERIES ON FINITE STRUCTURES OVER THE REALS, SIAM journal on computing, 27(6), 1998, pp. 1747-1763

Authors: DIBATTISTA G LIOTTA G VARGIU F
Citation: G. Dibattista et al., SPIRALITY AND OPTIMAL ORTHOGONAL DRAWINGS, SIAM journal on computing, 27(6), 1998, pp. 1764-1811

Authors: COFFMAN EG KHALE N LEIGHTON FT
Citation: Eg. Coffman et al., PROCESSOR-RING COMMUNICATION - A TIGHT ASYMPTOTIC BOUND ON PACKET WAITING-TIMES, SIAM journal on computing, 27(5), 1998, pp. 1221-1236

Authors: MARATHE MV HUNT HB STEARNS RE RADHAKRISHNAN V
Citation: Mv. Marathe et al., APPROXIMATION ALGORITHMS FOR PSPACE-HARD HIERARCHICALLY AND PERIODICALLY SPECIFIED PROBLEMS, SIAM journal on computing, 27(5), 1998, pp. 1237-1261

Authors: DYER M FRIEZE A JERRUM M
Citation: M. Dyer et al., APPROXIMATELY COUNTING HAMILTON PATHS AND CYCLES IN DENSE GRAPHS, SIAM journal on computing, 27(5), 1998, pp. 1262-1272

Authors: BARNES G BUSS JF RUZZO WL SCHIEBER B
Citation: G. Barnes et al., A SUBLINEAR SPACE, POLYNOMIAL-TIME ALGORITHM FOR DIRECTED S-T CONNECTIVITY, SIAM journal on computing, 27(5), 1998, pp. 1273-1282

Authors: GOLDMANN M HASTAD J
Citation: M. Goldmann et J. Hastad, MONOTONE CIRCUITS FOR CONNECTIVITY HAVE DEPTH (LOG N)(2-O(1)), SIAM journal on computing, 27(5), 1998, pp. 1283-1294

Authors: HECKLER C THIELE L
Citation: C. Heckler et L. Thiele, COMPLEXITY ANALYSIS OF A PARALLEL LATTICE BASIS REDUCTION ALGORITHM, SIAM journal on computing, 27(5), 1998, pp. 1295-1302

Authors: LEIGHTON FT MAGGS BM SITARAMAN RK
Citation: Ft. Leighton et al., ON THE FAULT-TOLERANCE OF SOME POPULAR BOUNDED-DEGREE NETWORKS, SIAM journal on computing, 27(5), 1998, pp. 1303-1333

Authors: BEALS R NISHINO T TANAKA K
Citation: R. Beals et al., ON THE COMPLEXITY OF NEGATION-LIMITED BOOLEAN NETWORKS, SIAM journal on computing, 27(5), 1998, pp. 1334-1347

Authors: GIL J MATIAS Y
Citation: J. Gil et Y. Matias, SIMPLE FAST PARALLEL HASHING BY OBLIVIOUS EXECUTION, SIAM journal on computing, 27(5), 1998, pp. 1348-1375

Authors: DEZANICIANCAGLINI M DELIGUORO U PIPERNO A
Citation: M. Dezaniciancaglini et al., A FILTER MODEL FOR CONCURRENT LAMBDA-CALCULUS, SIAM journal on computing, 27(5), 1998, pp. 1376-1419

Authors: BEIGEL R GOLDSMITH J
Citation: R. Beigel et J. Goldsmith, DOWNWARD SEPARATION FAILS CATASTROPHICALLY FOR LIMITED NONDETERMINISMCLASSES, SIAM journal on computing, 27(5), 1998, pp. 1420-1429

Authors: OGIHARA M
Citation: M. Ogihara, THE PL HIERARCHY COLLAPSES, SIAM journal on computing, 27(5), 1998, pp. 1430-1437

Authors: KORTSARZ G PELEG D
Citation: G. Kortsarz et D. Peleg, GENERATING LOW-DEGREE 2-SPANNERS, SIAM journal on computing, 27(5), 1998, pp. 1438-1456
Risultati: 1-25 | 26-50 | 51-75 | 76-82